The problem with vasoconstrictor eye drops is that the more you use it, the more you are going to need it to relieve the redness. How often do you use the drops? If you use them often what if you were to try to wean off them slowly? By weaning off them slowly, you are giving your eyes a chance to recover and hopefully the redness will go away. If the redness doesn't go away then it can be a sign of something else. But doctors will not know how to properly treat it while you are using the eye drops because it is masking a possible problem. Do you ever have any discharge from your eyes?
Regarding the rash, if the prickly heat rash is what you have, you need to bring this possibility up to the docs so they can help you. Doctors are only human and they follow what the patient believes to be a problem. Of course they are supposed to look at the whole picture but if you go in to see the doctor with multiple problems, some other issues can get overlooked. lol Yeah, that has happened to me :) But by what you said regarding never sweating on your arms, the clogged sweat glands make sense.
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3 epidural injections-worked great!, OA
To help Healingwell - click here: DONATE
Posted 12/4/2008 9:53 AM (GMT -7)
I do in the morning. I have discharge. Other than that, not that much. The rash on my chest isnt prickly heat anymore. It just redder than other skin and just sits on my upper chest. My neck is also very senstivei and turns red when you touch it. All this could be hormones and imbalance in testosterone/estrogen. i am looking into that now.
Currently it is Monday, December 17, 2018 10:55 AM (GMT -7)
There are a total of 3,028,010 posts in 331,151 threads.View Active Topics